# SDR MWEA00029

- Difficulty date: January 21, 2000
- Submitted: January 25, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 37,797 hours, 29,858 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 59207331
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR REQUIRES FREE-FALL EXTENSION CHECK.  DURING CHECK, THE LANDING GEAR WOULD NOT OVER CENTER.  MTC REMOVED AND REPLACED LOWER SIDE BRACE.
